| Model Number |
309574 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that the bd plastipak¿ luer-lok¿ syringe with bd precisionglide¿ needle had a broken plunger rod.The following information was provided by the initial reporter: the plunger bent & broke while dr.Was injecting someone.It appears that full box of syringes seem flimsy.
Additional Manufacturer Narrative
H.6.Investigation summary: as no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.There are current quality controls in place to detect this type of product malfunction during the production process.Based on the limited investigation results, a cause for the reported incident could not be determined.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description